See Alike in...

Alike App

Browser

reverie

887d

How can I move forward from hospitalization? How do I reintegrate back into life?

Top reply
    • AlphaBoy

      886d

      I was hospitalized twice this year - not to an inpatient program but for two accidental overdoses. I completely empathize with what you felt/feel - it’s an experience of helplessness that actually takes a tremendous amount of courage to go through, so kudos to you for that. In terms of depending on your meds/self-reliance, I know where you’re coming from, but you have to realize that you CAN do what’s best for you. If that means taking meds to stabilize yourself, then that’s a responsible action and means that you are being self-reliant after all, because you’re paying attention to your own symptoms and taking the steps to alleviate them. Self-care. You are brave and strong, so am I, so are all of us. You’ve got this

    • Boafish

      885d

      You’ve just got to take your meds and try getting on some sort of routine, there may be feelings of nihilism and the rejection of everything but you’ve just got to keep going

    • reverie

      886d

      Thank you ❤️ I needed this.

    • AlphaBoy

      886d

      I was hospitalized twice this year - not to an inpatient program but for two accidental overdoses. I completely empathize with what you felt/feel - it’s an experience of helplessness that actually takes a tremendous amount of courage to go through, so kudos to you for that. In terms of depending on your meds/self-reliance, I know where you’re coming from, but you have to realize that you CAN do what’s best for you. If that means taking meds to stabilize yourself, then that’s a responsible action and means that you are being self-reliant after all, because you’re paying attention to your own symptoms and taking the steps to alleviate them. Self-care. You are brave and strong, so am I, so are all of us. You’ve got this

    • pamplemousse

      887d

      take it day by day - slowly reintroduce yourself to what made you happy before. i’d suggest a counselor or therapist to work through this reintegration!

    • reverie

      887d

      I was straight A student, I had two jobs and exercised daily. Now I do none of those things… I am not able to. It’s hard to depend on meds because I want to depend on myself but I can’t.

    • Chesbro99

      887d

      What was your life like before? Try and keep busy and work or start school again, keeping busy is always important so my mind doesn't wander. Have you found a counselor yet? That is super important. I'm sorry all that happened to you. I'm fearful I could get that bad if I don't have me meds too. My meds help a lot. I hope you live with people who are supportive and you can talk to this about. If not we can talk. I find the meds help a lot that when you do get in episode they aren't as bad. I only feel like hurting yourself instead of killing yourself. It's something that makes things easier, it's something.

    • reverie

      887d

      Thank you friend. The hard parts are that hospitalization is a bit traumatizing. I was helpless. I had just attempted at taking my life. It was my darkest moment. And now I’m home like nothing happened and it all feels strange. I feel better on my new medications. Much better. But I’ve never been stable for more than a few days. I feel afraid for my condition to flare up again.

    • Chesbro99

      887d

      What are the hard parts? I haven't been in your place and want to know how I can help

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion